# SDR SWAA2023090683796

- Difficulty date: July 30, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA 695 AND RBL24.75; WL203 AT PASSENGER CABIN 2023-477512<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER: P/N: 38615K71; S/N: AE-40585; DUE DATE: 22-DEC-23;[02] REPLACED ANGLE LOCATED STA 695 AND RBL24.75; WL203 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG #273A9112 SHEET: 30 REV: -.;[03] REPLACED ANGLE LOCATED STA 695 AND RBL24.75; WL203 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG #273A9112 SHEET: 30 REV: RII CERTIFIED
